# SDR CA991208055

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275C
- Engine: Pwa JT8D9A
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED NR 1 ENGINE OIL TEMPERATURE INDICATOR HAD FAILED AFTER TAKEOFF.  AIRCRAFT RETURNED FOR REPAIRS.  REPLACED NR 1 OIL TEMPERATURE BULB AND RUN-UP CARRIED OUT SERVICEABLE.
